MAUDE Adverse Event Report: TYBER MEDICAL T8 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN; SCREWDRIVER

TYBER MEDICAL T8 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN; SCREWDRIVER
Model Number 03.333.302
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Screwdriver did not fit into the screws during operation was surgery delayed due to the reported event? yes.Action taken when event occurred? an other scredriver was used.Was procedure successfully completed? yes.
 
Additional Manufacturer Narrative
Device was not received so physical evaluation was not possible.The lot number was not provided.Therefore, a review of the dhr could not be completed.Historical data review performed on this part number revealed 6 additional complaints within 36 months for unrelated issues.At the time of the investigation, there was no capa and no trends associated with this event type.The product was not returned.Therefore, it could the root cause could not be determined.Complaints similar to this are monitored through tracking and trending.

Brand Name
T8 CANN STRDRV SCRWDRVR SHAFT SLF-RETAIN
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17217781
Report Number3012966183-2023-00011
Device Sequence Number6214043
Product Code LXH
UDI-Device Identifier00819917026870
UDI-Public00819917026870
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.333.302
Device Catalogue Number03.333.302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown